In this paper, a simple transformation technique is used to reduce some class of nonlinear partial differential equation to the elliptic-like equation F′′(ξ)-rF(ξ)-sF³(ξ)=0, and then the periodic and solitary wave solutions of some class of NLPDEs are constructed by using improved (((G′)/G)) -expansion method. Some new travelling wave solutions involving parameters, expressed by three types of functions which are the hyperbolic functions, the trigonometric functions and the rational functions. The solitary wave solutions are derived from the hyperbolic function solutions.
Osman, E.; Khalfallah, M.; and Sapoor, H.
"Improved (G′/G) -expansion method for elliptic-like equation and general traveling wave solutions of some class of NLPDEs,"
Information Sciences Letters: Vol. 2
, PP -.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol2/iss2/10